Initial bounds on the relative magnitude of ratio averages

Brown, Simon (2012) Initial bounds on the relative magnitude of ratio averages. World Applied Programming, 2 (4). pp. 224-227.

[img] PDF (Published Version) - Published Version
Restricted to Repository staff only

View at Publisher Website:


The average of ratios (r) is often approximated by the ratio of averages (q), but the reliability of this depends on the distributions of numerator and denominator, neither of which is necessarily known. Here bounds on their relative size (q/r) and difference (q – r) are determined using Karamata's inequality.

Item ID: 53014
Item Type: Article (Research - C1)
ISSN: 2222-2510
Keywords: average; inequality; ratio
Date Deposited: 03 Apr 2018 02:10
FoR Codes: 01 MATHEMATICAL SCIENCES > 0102 Applied Mathematics > 010201 Approximation Theory and Asymptotic Methods @ 100%
SEO Codes: 97 EXPANDING KNOWLEDGE > 970101 Expanding Knowledge in the Mathematical Sciences @ 100%
Downloads: Total: 1
More Statistics

Actions (Repository Staff Only)

Item Control Page Item Control Page